JournalsprimsVol. 42, No. 2pp. 507–522

Limit Orders and Multilinear Forms on ℓ<sub><em>p</em></sub> Spaces

  • Daniel Carando

    Universidad de Buenos Aires, Argentina
  • Verónica Dimant

    Universidad de San Andrés, Buenos Aires, Argentina
  • Pablo Sevilla-Peris

    Universidad Politecnia de Valencia, Spain
Limit Orders and Multilinear Forms on ℓ<sub><em>p</em></sub> Spaces cover
Download PDF

Abstract

Since the concept of limit order is a useful tool to study operator ideals, we propose an analogous definition for ideals of multilinear forms. From the limit orders of some special ideals (of nuclear, integral, r-dominated and extendible multilinear forms) we derive some properties of them and show differences between the bilinear and n-linear cases (n ≥ 3).

Cite this article

Daniel Carando, Verónica Dimant, Pablo Sevilla-Peris, Limit Orders and Multilinear Forms on ℓ<sub><em>p</em></sub> Spaces. Publ. Res. Inst. Math. Sci. 42 (2006), no. 2, pp. 507–522

DOI 10.2977/PRIMS/1166642113